# SDR AALA202505135812

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 31,180 hours, 14,832 cycles
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: 87292325V07
- Part serial: 1161
- Condition: Faulted
- Location: Zone 100
- Part time: 69,788 hours, 29,239 cycles
- Stage of operation: TX
- How discovered: M
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE MAINTENANCE WAS PERFORMING AVIONICS VENTS RESETS, STRONG BURNING ELECTRICAL SMELL IN FLIGHT DECK. FOUND SOURCE OF ODOR TO BE AVIONICS FANS OVERHEATING DUE TO SKIN AIR VALVES NOT OPENING. INTERROGATED MCDU AND FOUND SKIN AIR OUTLET V (22HQ) AND SKIN AIR INLET V (15HQ) FAULTS. FOLLOWED TSM 21-26-00-810-829-A. FOUND IN AB/4A ON AEVC DAMAGED. REPLACED AEVC IAW AMM 21-26-34.
